# SDR CHQA200500043

- Difficulty date: February 27, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N840RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145725
- Aircraft time: 4,844 hours, 4,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: ML316
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSTAIRS EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED AIRSTAIRS EMERGENCY EXIT LIGHT IAW EMB 135 MM 33-50-10.  OPS CHECK GOOD.
